# SDR GLBA2001082

- Difficulty date: April 14, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 11,700 hours, 15,739 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT & LEFT ENVIROMENTAL FAIL ANNUNCIATOR ILLUMINATED ON T/O,  PERFORMED PRESSURE AND TEMP.TESTS COULD NOT DUPLICATE, OPS CHECKED GOOD
